Asymptotics for Walks in a Weyl chamber of Type $B$ (extended abstract)

Abstract : We consider lattice walks in $\mathbb{R}^k$ confined to the region $0 < x_1 < x_2 \ldots < x_k$ with fixed (but arbitrary) starting and end points. The walks are required to be "reflectable", that is, we assume that the number of paths can be counted using the reflection principle. The main result is an asymptotic formula for the total number of walks of length $n$ with fixed but arbitrary starting and end point for a general class of walks as the number $n$ of steps tends to infinity. As applications, we find the asymptotics for the number of $k$-non-crossing tangled diagrams on the set $\{1,2, \ldots,n\}$ as $n$ tends to infinity, and asymptotics for the number of $k$-vicious walkers subject to a wall restriction in the random turns model as well as in the lock step model. Asymptotics for all of these objects were either known only for certain special cases, or have only been partially determined.
Type de document :
Communication dans un congrès
Drmota, Michael and Gittenberger, Bernhard. 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010, Vienna, Austria. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AM, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), pp.175-188, 2010, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01185600
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 20 août 2015 - 16:34:00
Dernière modification le : vendredi 25 mai 2018 - 12:02:06
Document(s) archivé(s) le : mercredi 26 avril 2017 - 10:08:57

Fichier

dmAM0113.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01185600, version 1

Collections

Citation

Thomas Feierl. Asymptotics for Walks in a Weyl chamber of Type $B$ (extended abstract). Drmota, Michael and Gittenberger, Bernhard. 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010, Vienna, Austria. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AM, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), pp.175-188, 2010, DMTCS Proceedings. 〈hal-01185600〉

Partager

Métriques

Consultations de la notice

96

Téléchargements de fichiers

143